MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERTAPE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 07/23/2023, it was reported by the patient via phone that the patient is having a lot of pain on the site where an ar-7237-7 fibertape 2 mm, braided polybend suture was implanted in a brostrom gould procedure on (b)(6) 2023.Since the ar-7237-7 fibertape has not healed correctly after surgery and there is pain on the site, the surgeon believes it could be an allergic reaction to the ar-7237-7 fibertape and would like to confirm by being provided material composition of the arthrex product before planning a revision surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
FIBERTAPE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19929880
Report Number1220246-2024-07071
Device Sequence Number16834358
Product Code GAT
UDI-Device Identifier00888867041769
UDI-Public00888867041769
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERTAPE
Device Catalogue NumberAR-7237-7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown